When I was 17 I got into heroin, I did get clean for 7 years but few years ago got into grugs again, I've been clean for a year and a half but was on 100 ml methadone 4 months ago, I just stopped my meth 4 days ogo from 5 mls , the withdrawals are terrible but I have to kids I have to watch , I already know many of the thing that help like staying busy as much as posible, I take 10 hot showers a day , I was talking clonidine but since I got of the methadone it seems to make me fell dizzy with headaches and doesn't really help the withdrawals so I've stopped taking it! I'm on house arrest so I can't go for drives like I used to the last time I went through this , I really having trouble dealing with my body being on fire and my rubber legs , I havnt slept much and listen to loud music seems to be the only thing helping, I'm hoping someone has some advise about anything else I can try to help with the withdrawls ?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.